MathSciNet Relay Station
MathSciNet bibliographic data
MR2963452 41A21 (30E10)
Aptekarev, A. I.; Koĭèlaars, A. B. È. Hermite-Padé approximations and ensembles of multiple orthogonal polynomials. (Russian) Uspekhi Mat. Nauk 66 (2011), no. 6(402), 123--190; translation in Russian Math. Surveys 66 (2011), no. 6, 1133–1199
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement